# SDR HEEA0014009

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gear
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 630 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  INSPECTION OF COMPRESSOR PARTS REVEALED: STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR GEARSHAFT AFT SPLINES (FAILED NO-GO GAUGE) INSTALLED A NEW SPUR GEAR.
